# SDR USAA2012042000002

- Difficulty date: April 19, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 12,651 hours, 4,692 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Damper
- Part number: FE277000
- Part serial: FR1591
- Condition: Low Pressure
- Location: L2 Door
- Part time: 12,651 hours, 4,692 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LEFT EMERGENCY EXIT DOOR DAMPER LOW.  MAINTENANCE SERVICED 2L EMERGENCY EXIT DOOR DAMPER IAW AIRBUS MAINTENANCE MANUAL 52-22-00.
